On the escape routing of differential Pairs

Tan Yan, Pei Ci Wu, Qiang Ma, Martin D F Wong

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

As an important step in PCB design, the escape routing problem has been extensively studied in literature. However, few studies have been done on the escape routing of differential pairs. In this paper, we study the differential pair escape routing problem and propose two algorithms. The first one computes the optimal routing for a single differential pair while the second one is able to simultaneously route multiple differential pairs considering both routability and wire length. We then propose a two-stage routing scheme based on the two algorithms. Experimental results show that our routing scheme efficiently and effectively solves the differential pair escape routing test cases we obtained from industry.

Original languageEnglish (US)
Title of host publication2010 IEEE/ACM International Conference on Computer-Aided Design, ICCAD 2010
Pages614-620
Number of pages7
DOIs
StatePublished - Dec 1 2010
Event2010 IEEE/ACM International Conference on Computer-Aided Design, ICCAD 2010 - San Jose, CA, United States
Duration: Nov 7 2010Nov 11 2010

Publication series

NameIEEE/ACM International Conference on Computer-Aided Design, Digest of Technical Papers, ICCAD
ISSN (Print)1092-3152

Other

Other2010 IEEE/ACM International Conference on Computer-Aided Design, ICCAD 2010
CountryUnited States
CitySan Jose, CA
Period11/7/1011/11/10

    Fingerprint

ASJC Scopus subject areas

  • Software
  • Computer Science Applications
  • Computer Graphics and Computer-Aided Design

Cite this

Yan, T., Wu, P. C., Ma, Q., & Wong, M. D. F. (2010). On the escape routing of differential Pairs. In 2010 IEEE/ACM International Conference on Computer-Aided Design, ICCAD 2010 (pp. 614-620). [5654214] (IEEE/ACM International Conference on Computer-Aided Design, Digest of Technical Papers, ICCAD). https://doi.org/10.1109/ICCAD.2010.5654214